# SDR R61A202001310125

- Difficulty date: January 9, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17092908001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION AFT WET AREA ON RH PANEL SUPPORT AT FRAME 84.  REMOVED LOCATED AND DRILLED AT AFT WET AREA ON RH PANEL SUPPORT AT FRAME 84 REF SRM 51-40-02, 51-40-08 APPLIED ALODINE HOLES RIVETS SRM 51-23-04 PO# 243026 INSTALLED NEW AFT WET AREA ON RH PANEL SUPPORT AT FRAME 84 REF SRM 51-40-02, 51-40-08
